# SDR SWIA2021082060550

- Difficulty date: June 12, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 34,704 hours, 25,141 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320365
- Condition: Damaged
- Location: Bs 333 S0-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST, REPLACE FS 333 FRAME FROM STR 0 TO STR9R.     (C-CHECK RO 8/19/2021)    REPLACED FS333 FRAME STR0 TO STR9R IAW CRJ700 SRM 51-40-11,51-42-20,51-42-06 AND BOMBARDIER DRAWING SH670-31950.  IAW CRJ700 AMM 20-30-00,33-51-00,33-26-00,38-10-00. ALSO CRJ700WM 24-50-11. SEE ATTACHED CONTINUE CARD FOR DETAILS, PRESSURIZATION CHECK TO BE COMPLIED WITH ON CAMP# 23231493.NO DEFECTS NOTED.
